# SDR UPS07549328

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS TEST FAILED PER PS CK STEP 15 G.  REPLACED POWER SUPPLY IAW AMM 33-51-07-2.
